Weighted endpoint inequalities for multilinear Marcinkiewicz integral operator
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 1-10
Published online March 1, 2008
Yu Wenxin and Lanzhe Liu
Changsha University of Science and Technology
Abstract : We prove a sharp inequality for some multilinear operator related to Marcinkiewicz integral operator. As application, we obtain the weighted norm inequality and $L\log L$ type estimate for the multilinear operator.
Keywords : multilinear Marcinkiewicz integral operator, sharp estimate, BMO
MSC numbers : 42B20, 42B25
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd